Analytical approximate solutions of random integro differential equations with laplace decomposition method
*Oras Abbas SalmanCorresponding authororas.Abbas2203m@ihcoedu.uobaghdad.edu.iqDepartment of MathematicsCollege of Education for Pure Sciences (Ibn Al-Haitham)University of BaghdadBaghdad, IraqView full profile → , Huda Omran Altaiehuda.h.o@ihcoedu.uobaghdad.edu.iqDepartment of MathematicsCollege of Education for Pure Sciences (Ibn Al-Haitham)University of BaghdadBaghdad, IraqView full profile →
* Corresponding author · click or hover a name for details
- Received:
- 07 Feb 2024
- Published Online:
- 30 Jun 2024
- Article type:
- Research Article
- Language:
- EN
- Article no.:
- JIM-1910
- Pages:
- 907–912
Abstract
Keywords
Subject Classifications
References
[1] Mousa, M. G., & Altaie, H. O. Study on approximate analytical methods for nonlinear differential equations. Journal of Interdisciplinary Mathematics, 25(8), 2623-2629 (2022).
[2] Villafuerte, L. and Chen Charpentier, B.M., A Random Differential Transform Method: Theory and Applications, Applied Mathematics Letters, 25(10), 1490-1494 (2012).
[3] Lin X. S., “Introduction Stochastic Analysis for Finance and Insurance”, John Wiley and Sons, Inc. (2006).
[4] Ditlevsen S. and Gaetano A., “Mixed Effects in Stochastic Differential Equation’s Models”, Revstat Statistical Journal, Vol.3, No.2, pp.137-153 (2006).
[5] Altaie, H. O. Two Efficient Methods For Solving Nonlinear Fourth-Order PDEs. International Journal of Nonlinear Analysis and Applications, 11, 543-546 (2020).
[6] Liu, Q.; Peng, H.;Wang, Z. Convergence to nonlinear diffusion waves for a hyperbolic-parabolic chemotaxis system modelling vasculogenesis. J. Differ. Equ. 314, 251–286. [CrossRef] (2022).
[7] Fadhel, F. S., & Altaie, H. O., Solution of Riccati matrix differential equation using new approach of variational iteration method. International Journal of Nonlinear Analysis and Applications, 12(2), 1633-1640 (2021).
[8] Han X. and Kloeden P., Random ordinary differential equations and their numerical solution. Springer, Nature, Singapore, 85 (2017).
[9] Altaie, H. O. Comparison the solutions for some kinds of differential equations using iterative methods. Journal of Interdisciplinary Mathematics, 24(5), 1113-1118 (2021).
[10] Kloeden P. E. and Platen E., Numerical solutions of stochastic differential equations. Springer, Berlin (1992).
[11] Altaie, H. O. Study the Stability for Ordinary Differential Equations Using New Techniques via Numerical Methods. In Proceedings of First International Conference on Mathematical Modeling and Computational Science: ICMMCS 2020, pp. 509-516. Springer Singapore (2021).
[12] Xie, X.; Wang, T.; Zhang, W. Existence of solutions for the (p,q)-Laplacian equation with nonlocal Choquard reaction. Appl. Math.Lett., 135, 108418 (2023).
[13] Abbood, Mohaimen M., Ebrahim, Hassan H., Al-Fayadh, Ali & Obaid, Ahmed J. Measure defined on Γ–algebra and some of their generalizations, Journal of Interdisciplinary Mathematics, 26:5, 821–827 (2023), DOI: 10.47974/JIM-1502.
[14] Shelash, Hader Baqer , Ahmad, Hasanain Hamid & Obaid, Ahmed J. () On characterizations some of subgroups of the dihedral group D2n, Journal of Discrete Mathematical Sciences and Cryptography, 1-6, DOI: 10.47974/JDMSC-1553.




